# SDR ASOA201806247112

- Difficulty date: June 24, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N12172
- Make and model: Emb EMB-145LR
- Aircraft serial: 145864
- Aircraft time: 36,254 hours, 22,371 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 25 IS CRACKED AT RT FLOOR SILL (BACKSIDE) BETWEEN STRINGER 15 AND 16L.  PERFORMED REPAIR OF FRAME 25 AT FLOOR SILL IAW SRM 53-00-04, REPAIR  14.
